About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 145050, 12 pages
http://dx.doi.org/10.1155/2013/145050
Research Article

Existence of Three Positive Solutions to Some p-Laplacian Boundary Value Problems

1Department of Mathematics, AMNEA Group, Faculty of Sciences and Technics, Moulay Ismail University, P.O. Box 509, Errachidia, Morocco
2Department of Mathematics, Center for Research and Development in Mathematics and Applications, University of Aveiro, 3810-193 Aveiro, Portugal

Received 24 March 2012; Revised 5 August 2012; Accepted 19 October 2012

Academic Editor: Zengji Du

Copyright © 2013 Moulay Rchid Sidi Ammi and Delfim F. M. Torres. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moulay Rchid Sidi Ammi and Delfim F. M. Torres, “Existence of Three Positive Solutions to Some p-Laplacian Boundary Value Problems,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 145050, 12 pages, 2013. doi:10.1155/2013/145050